# SDR SWAA2019102338158

- Difficulty date: October 17, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL VAPOR WEB CRACKED AT BS. 663, LBL 49. / REPAIRED BARRIER WEB IAW SRM & DWG.
